# SDR A6WA201141047

- Difficulty date: November 22, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 19,918 hours, 19,317 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED A STRONG ELECTRICAL ODOR AFTER LANDING AND DURING TAXI, ODOR CONTINUED TO GATE WITH ENGINE SHUTDOWN,  PERFORMED INSPECTION OF ACFT LOWER AVIONICS BAY, PAX COMPARTMENT BALLASTS,  GALLEY HEATERS, & COFFEEMAKER.  NO FAULTS INDICATED.  NO ODOR NOTED AT THIS TIME.
